MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIET-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIET-SPECIFIC CRANIAL IMPLANT
Model Number ZB-SPK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Tissue Breakdown (2681)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the production records and complainant correspondence did not identify a device problem associated with the reported infection.The infection occurred as a result of tissue breakdown from post-operative radiation.
 
Event or Problem Description
Patient experienced infection at the original incision site due to tissue breakdown from post-operative radiation.As a result, the implant was explanted.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIET-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s. second ave
suite a-1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s secod ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key19244180
Report Number3009196021-2024-00006
Device Sequence Number7107836
Product Code GXN
UDI-Device Identifier00810007630625
UDI-Public(01)00810007630625(10)238646STR
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberZB-SPK30
Device Catalogue NumberZB-SPK30
Device Lot Number238464 STR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight98 KG